# SDR AALA20070356

- Difficulty date: February 18, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - FOUND EMERGENCY LIGHT AT FIRST CLASS CLOSET LEFT CORNER BROKEN.  REPLACED EMERGENCY LIGHT AT FIRST CLASS CLOSET LEFT CORNER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
